# SDR 0003313226

- Difficulty date: August 29, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 28,279 hours, 12,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665103
- Part serial: 05078
- Condition: Deployed
- Location: Pax Door
- Part time: 20,497 hours, 10,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT THE GATE, THE AFT LEFT DOOR WAS INADVERTENTLY OPENED WITH THE SLIDE ARMED.  THE SLIDE FULLY DEPLOYED REACHING THE GROUND BUT DID NOT INFLATE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY AND RESERVICED THE DOOR ASSIST BOTTLE.
